# SDR DALA2021070503698

- Difficulty date: July 3, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 49,877 hours, 35,042 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR PAN HEAVILY CORRODED IN FOUR (EACH) LOCATIONS AROUND THE LOWER STOP FITTINGS. MARKED IN RED. REPAIRED PER B717 SMR 53-20-15-2R PROCEDURE 6. (LP #1862112)
